# SDR AALA202510207877

- Difficulty date: October 18, 2025
- Submitted: October 20, 2025
- Operation: Air carrier
- Aircraft: N184US
- Make and model: Airbus A321-211
- Aircraft serial: 1651
- Aircraft time: 76,379 hours, 29,758 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D53472145
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON AFT CABIN FLOOR SEAT RAIL BETWEEN FR 64 AND FR 66 AT +Y1292. REPLACED SEAT RAIL PER SRM 51-72-11.
